# SDR VNAA0312014

- Difficulty date: December 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 21,471 hours, 18,751 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THE NOSE LANDING GEAR DOOR WAS OPEN AND RETURNED TO LEX.  MAINTENANCE INSPECTED AND LATCHED THE NOSE LANDING GEAR DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
